# SDR AALA202502285916

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 46,773 hours, 19,561 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE INSPECTING THE RIGHT HAND HORIZONTAL STABILIZER ELEVATOR AN OBVIOUS CRACK WAS NOTICED ON THE NEARBY LOWER SKIN OF THE STABILIZER AT STAB STA 129.50, 9 INCHES FORWARD OF THE AFT SPAR. INSTALLED REPAIR 1EA DOUBLER AND 2EA FILLERS, PER SRM 55-10-01-2R PROCEDURE 11, ALL WORK WAS ACCOMPLISHED ON NR #85 ON TLE BOW DATED 05 FEB 2025.
